There are several women on my peri-menopause website that had adverse reactions to Cipro. I asked my doctor if Cipro could be causing my agressive feelings (at the time I was taking it) and she said, no, of course not. Yet it is listed as a potential “minor” side effect. Smh… Most chemotherapies are just turbo-charged antibiotics so it doesn’t surprise me that they would use Cipro, but I will never take it again and advise my friends against it.
Thank you for your response, but I believe my problems with candida stem from a very long time ago, possibly starting when I was very young. I think I just have a predisposition to it and the diet seems to be working. I needed to eat more vegetables anyway. 😀
I hope Kristy gets some answers from somebody. And I hope we didn’t scare her away from this forum. Lots of people on here have very strong opinions and sometimes that doesn’t come across well. I think she should try whatever she can to gain some weight back. If she is allergic to a lot of things, I really recommend a vegan protein powder. We have a lot of people who come in our store with multiple allergies and can eat very little in the way of food. We also have liquid vitamins at work that seem to help people with swallowing difficulties.
I only mentioned my experience with swallowing as a related experience on how awful it can be… I didn’t necessarily mean to imply that it was psychological, only that it can be and it is horrible.
I hope that she will come back on here to seek advice. Wishing you well and sending you good thoughts.